Hypoelliptic operators with double characteristics
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1976-1977), Talk no. 10, 8 p.
@article{SEDP_1976-1977____A9_0,
     author = {Menikoff, A.},
     title = {Hypoelliptic operators with double characteristics},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:10},
     pages = {1--8},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1976-1977},
     mrnumber = {492800},
     zbl = {0446.35032},
     language = {en},
     url = {http://archive.numdam.org/item/SEDP_1976-1977____A9_0/}
}
TY  - JOUR
AU  - Menikoff, A.
TI  - Hypoelliptic operators with double characteristics
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:10
PY  - 1976-1977
SP  - 1
EP  - 8
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1976-1977____A9_0/
LA  - en
ID  - SEDP_1976-1977____A9_0
ER  - 
%0 Journal Article
%A Menikoff, A.
%T Hypoelliptic operators with double characteristics
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:10
%D 1976-1977
%P 1-8
%I Ecole Polytechnique, Centre de Mathématiques
%U http://archive.numdam.org/item/SEDP_1976-1977____A9_0/
%G en
%F SEDP_1976-1977____A9_0
Menikoff, A. Hypoelliptic operators with double characteristics. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1976-1977), Talk no. 10, 8 p. http://archive.numdam.org/item/SEDP_1976-1977____A9_0/

[1] A. Menikoff: On hypoelliptic operators with double characteristics An. Sc. N. Sup. di Pisa, to appear. | Numdam | Zbl

[2] P. Popivanov: Proc. Bulgarian Acad. Sc. (1975).

[3] J. Sjöstrand: Parametrices for pseudo-differential operators with multiple characteristics. Ark. för Mat. 12, 85-130 (1974). | MR | Zbl

[4] F. Trèves: A new method of proof of the subelliptic estimates. Comm. Pure and Appl. Math. 24, 71-115 (1971). | MR | Zbl

[5] P. Wenston: A necessary condition for the local solvability of P m 2 ( x , D ) + P 2 m - 1 ( x , D ) J. Diff. Eq. to appear.